# SDR REXA2022022800245

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 19,708 hours, 14,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOPERATIVE               REMOVED & REPLACED P$38 (#4 EP$U BATTERY CHARGER) AND BATTERY PACK PER CRJ 900 AMM 33-51-17 OPC GOOD. BATTERY PACK P/N OFF/ON: 2013-1A$MI S/N OFF:15945 S/N ON:16275 BATTERY CHARGER P/N OFF/ON:11-0049 S/N OFF:2680 2 S/N ON:22488
